Open Access
Translator Disclaimer
May 2011 On weakly transitive operators
Hamid Rezaei
Proc. Japan Acad. Ser. A Math. Sci. 87(5): 88-90 (May 2011). DOI: 10.3792/pjaa.87.88

Abstract

In the present paper, transitivity of a linear operators acting on a reflexive Banach space with the weak topology is investigated. We show any bounded operator, transitive on an open bounded subset of $X$ with the weak topology, is weakly hypercyclic.

Citation

Download Citation

Hamid Rezaei. "On weakly transitive operators." Proc. Japan Acad. Ser. A Math. Sci. 87 (5) 88 - 90, May 2011. https://doi.org/10.3792/pjaa.87.88

Information

Published: May 2011
First available in Project Euclid: 26 April 2011

zbMATH: 1244.47009
MathSciNet: MR2803897
Digital Object Identifier: 10.3792/pjaa.87.88

Subjects:
Primary: 47A16 , 47B37
Secondary: 46B45

Keywords: hypercyclic operator , weak topology , weighted backward shift

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.87 • No. 5 • May 2011
Back to Top